# SDR UPS06148790

- Difficulty date: December 19, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DOOR SLIDE ARMING LIGHT INOP.  INSPECT BATTERY PACK AND CONNECTOR.  PERFORMED TEST PER MM 52-73-04 PARA D.  OPS CHECK NORMAL.  NO DEFECTS NOTED.
